| Catalog Number |
155403000 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
10/04/2011
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
On (b)(6) 2018: pfs and medical records received.Pfs alleges constant pain and walking difficulty.After review of medical records for mdr reportability it was reported that the patient was revised to address non-septic loosening of the femoral prosthesis.Revision note stated, the stem found to have very little bony ingrowth.The liner appeared to have no significant wear, it was not removed and the cuff showed no evidence of any loosening.Clinical visits reports of clicking, trochanteric bursitis, synovitis.Doi: (b)(6) 2005, dor: (b)(6) 2011 (left hip re-revision).
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.